It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-30-2003, 03:16 PM   #1
Junior Member
 
Join Date: Jul 2003
Location: Australia
Posts: 35
blacktulips HB User
Post What Am I doing wrong

Hi All
Guys you maybe able to help. My husband masturbates with no problem. He is not interested in having sex with me even when I try to turn him on. But when he does want sex it is wham bam thank you mamam. This happens about once every 8 weeks if lucky.
Problem is what am I doing wrong. I have tried the ignore it and hopefully it will get better. I have spoken to him, he said he just can't do it,but he doesn't know I know that he masturbates. I am I presurring him to much as I do bring the subject up when he just climbs on then goes to sleep.I don't know if this makes any sense but any comments would be greatly aprrecaited as Iam at a loss as to what I am doing wrong.
Thanks

 
Old 07-30-2003, 03:19 PM   #2
Veteran
 
Join Date: Jul 2003
Posts: 427
sdp2 HB User
Post

I doubt, you're "doing" anything wrong. There are apparently much deeper emotional/marital problems going on here.

 
Sponsors Lightbulb
   
Old 07-30-2003, 03:46 PM   #3
Junior Member
 
Join Date: Jul 2003
Location: Australia
Posts: 35
blacktulips HB User
Post

Hi thanks Spd2,
Yes my husband is on exefor, he has been married 3 times before, all of his ex wives and girl friends had said that he was like this and warned me. Which I think is rather *****y. He is a very loving person and loves me to death :-).
Would anybody have any suggestions as to how to handle this I have read other topics on simalr matters.
He is not the type to go and ask for help as he would be very emmbrassed and shy.
Thanks

 
Old 07-30-2003, 03:57 PM   #4
Veteran
(male)
 
Join Date: May 2003
Location: USA
Posts: 373
JAYB HB User
Post

I think you meant to say he takes Effexor. If that's so, he could speak to his doctor about reducing the dose or maybe trying something different. Certain medications can cause sexual problems.
As far as him pleasuring himself more than you, that's something only he has the answer to.

[This message has been edited by JAYB (edited 07-30-2003).]

 
Old 07-30-2003, 04:22 PM   #5
Senior Member
 
Join Date: Jul 2003
Posts: 222
happy go lucky HB User
Post

in your 1st post u ask what r u doing wrong. why r u putting this on u. From what u said in both posts, I doubt u r doing anyting wrong at all.

1. anti depresants such as effexor or effoxor xr are known to dampen sexual desirer!

2. If you go to viagra section of this board u will see postings for viagra to conteract the effects of meds such as effexor xr.

3. My brother (my next oldest brother), went from effexor xr to lexapro for just that reason. Lexapro is a new version of celexa which also is an anti depres. it depresant. Lexapro is supposed to nto cause the 2 biggest side effects of anti depr. a. lack fo interst in sex & b. lower the urge to eat.

The drs. 1st thought was to try to change anti depres. if that did not work he woudl have tried the viagra, but felt why add an extra rx when changing one may work just as well. So far he has gone back to his fairly ripped look and he and his g/f seem to be back to hardly keeping their hands off of each other. Look lexapro up online and also see the viagra section of htis board. take care and do not think it is u. Too many people sell themselves short by saying what am I doing worng. Sometimes things happen and it has nothing to do with u doing anything worng, take care.......hap

 
Old 07-30-2003, 05:45 PM   #6
Senior Member
(male)
 
Join Date: Dec 2002
Location: San Diego,CA
Posts: 289
JDinCA HB User
Post

You said you were warned by the three previous wives, was he on anti-depressants throughout each marriage? If he was then the side effects from medication would be a sound reason for his lack of desire, but if the first wife had the same to say about him and he wasn't on any medication for depression,then he has some really serious intimacy issues he needs to address.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What can we do? 2ndmom Relationship Health 12 04-23-2010 12:14 PM
What a Mess I Seem to Have Created love the beach Addiction & Recovery 4 04-09-2008 03:49 AM
What Should I Do??? goody2shuz Bipolar Disorder 137 08-01-2007 09:38 AM
What is wrong with me? seems like it should be a simple diag... 2bdecided Men's Health 8 03-08-2007 12:07 AM
what is WRONG WITH ME!? sepheitous Open to All Other Health Topics 4 07-24-2006 04:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 09:40 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!